Dr. Luis Santiago

Postdoctoral Fellow

Email: 
lsantiag@lakeheadu.ca
Phone Number: 
+1 (807) 346-7869
Office Location: 
RB 3008
Office Hours: 
Mondays and Fridays: 11:30 am - 12:30 pm
Academic Qualifications: 
  • Ph. D. University of Toronto 2008
  • M. Sc. University of Havana 2003
  • B. Sc. University of Havana 2000
Previous Teaching/Work: 
  • 2016 - present    Postdoctoral Fellow, Lakehead University
  • 2014 - 2016        Lecturer, University of Aberdeen
  • 2013 - 2014        Postdoctoral Fellow, University of Toronto
  • 2011 - 2013        Visiting Assistant Professor, University of Oregon
  • 2009 - 2011        Juan de la Cierva Postdoctoral Fellow, Universitat Autonoma de Barcelona
  • 2008 - 2009        Postdoctoral Fellow, Fields Institute for Research in Mathematical Sciences
Research Interests: 

  C*-algebras and C*-dynamical systems

Selected Publications:

  • E. Gardella and L. Santiago, The equivariant Cuntz semigroup, Proceedings of the London Mathematical Society, in press
  • E. Gardella and L. Santiago, Equivariant *-homomorphisms, Rokhlin constraints and UHF-absorption, Journal of Functional Analysis 270 (2016), no. 7, 2543 - 2590
  • L. Santiago, Crossed product by actions of finite groups with the Rokhlin property, International Journal of Mathematics 26 (2015), no. 7, 31 pp.
  • R. Antoine, M. Dadarlat, F. Perera, and L. Santiago, Recovering the Elliott invariant from the Cuntz semigroup, Transactions of the American Mathematical Society 366 (2014), no. 6, 2907 - 2922
  • R. Antoine, F. Perera, and L, Santiago, Pullbacks, C(X)-algebras, and their Cuntz semigroup, Journal of Functional Analysis 260 (2011), no. 10, 2844 - 2880.
  • A. Ciuperca, G. Elliott, and L. Santiago, On inductive limits of type I C*-algebras with one-dimensional spectrum, International Mathematics Research Notices vol. 2011, no. 11, 2577 - 2615
  • G. Elliott, L. Robert, and L. Santiago, The cone of lower semicontinuous traces on a C*-algebra, American Journal of Mathematics 133 (2011), 969 - 1005.
  • L. Robert and L. Santiago, Classification of C*-homomorphisms from C_0(0,1] to a C*-algebra, Journal or Functional Analysis 258 (2010), no. 3, 869 - 892.